Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Some kind of vibration in stomach, shivering. Advised pentazole, ducitimen. Reasons ?

hi. I am having some kind of vibration in my stomach since last 3 days. with that my body start shivering . I have seen the doctor also and taking pentazole 40 mg in the morning and ducitimen after breakfast and dinner. now from today doctor has given me salipax 20 mg to take at night. I am 24 years old male. I also cannot eat much and lack of appetite .
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear Usman, You have not told much about your problem, like have you any indigestion problems? anyways as I would like to suggest you is , you can take Pantaprazole 40mg half hour before breakfast and take some liver tonic like LIV52, abstain from alcohol or tobacco (if any), take plenty of water.
Any question? Welcome
Answered: Thu, 20 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor